What you are describing is a very common side effect of retinoic acid tablets as they dry out the oil glands of the skin to reduce the acne spots. You can combat the dryness by using a great Neostrata product called Bionic Face Cream, however I would definitely advise against using the professional chemical peel product as this can be dangerous if not used absolutely carefully! But it is also important not to use any chemical peels while you are on retinoic acid medication (So please don’t use the 20% glycolic peel that you have received. That peel needs to be neutralized otherwise you will cause burns on your skin).
Retinoic acid is prescribed for as short a period at the highest safe dose for the best effect. Your doctor will have calculated this according to your weight and can give you an answer on how much longer you have to go. The long term effects of retinoic acid can include liver damage and bone marrow problems, so the sooner one can finish it, the better. Natural approaches to acne include balancing of gut flora with probiotics, eradication of Demodex mites using tea tree oil and following a low GI diet. Wishing you a speedy recovery to clear skin!